# SDR AALA20060568

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT SIGNS AT LEFT ONE AND RIGHT ONE DOORS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY EXIT SIGNS AT LEFT ONE AND RIGHT ONE DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
